# SDR AU510001866

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT LIFT DUMPER SYSTEM BELLCRANK SPIGOT ATTACHMENT BOLTS LOOSE.
